# SDR P5CA9701072

- Difficulty date: May 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5755 · Spoilers
- Part: Fitting
- Condition: Cracked
- Location: Nr 5 Spoiler Act
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LHW NR 5 SPOILER ACTUATOR MOUNT FTG FOUND CRACKED AT I/B LWR SECTION LENGTH 1.5 INCHES LONG.  REPLACED FITTING (P/N 65B08099-) PER DWG 65B08099.
